Alert archive / Alabama / Winter Storm Warnings in 2010
Winter Storm Warning 2, NWS Birmingham, AL
NWS Birmingham, AL issued this winter storm warning at Feb 14, 2010, 3:37 AM CST for 11 counties in Alabama. It took effect at Feb 14, 2010, 11:00 PM CST. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 14, 2010, 3:37 AM CST (09:37 UTC)
- In effect from
- Feb 14, 2010, 11:00 PM CST
- Expired
- Feb 15, 2010, 4:04 AM CST
- In force
- 5 hr
- Issued by
- NWS Birmingham, AL
Counties Blount County, AL, Calhoun County, AL, Cherokee County, AL, Clay County, AL, Cleburne County, AL, Etowah County, AL, Jefferson County, AL, Randolph County, AL, Shelby County, AL, St. Clair County, AL, Talladega County, AL
The radar
The Birmingham radar (KBMX), 83 km from the middle of the area, began a volume at 09:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 9.6 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1591 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
266 WWUS44 KBMX 140937 WSWBMX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BIRMINGHAM AL 337 AM CST SUN FEB 14 2010 ...SIGNIFICANT WINTER STORM EXPECTED SUNDAY NIGHT THROUGH MONDAY MORNING... ALZ017>021-026-142200- /O.NEW.KBMX.WS.W.0002.100215T0300Z-100215T1800Z/ BLOUNT-ETOWAH-CALHOUN-CHEROKEE-CLEBURNE-ST. CLAIR- INCLUDING THE CITIES OF...ONEONTA...GADSDEN...ANNISTON...CENTRE... HEFLIN...PELL CITY...MOODY 337 AM CST SUN FEB 14 2010 ...WINTER STORM WARNING IN EFFECT FROM 9 PM THIS EVENING TO NOON CST MONDAY... THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST MONDAY. A STRONG STORM SYSTEM WILL DEVELOP OVER PORTIONS OF CENTRAL ALABAMA LATE SUNDAY AND CONTINUE INTO MONDAY MORNING. ALTHOUGH THIS EVENT IS EXPECTED TO BEGIN AS RAIN SUNDAY EVENING...A CHANGE OVER TO SNOW IS EXPECTED AS COLDER TEMPERATURES SETTLE ACROSS THE AREA AFTER SUNSET. ACCUMULATIONS OF TWO TO FOUR INCHES WILL BE POSSIBLE IN THE WARNED AREA...ESPECIALLY ALONG AND NORTH OF A LINE FROM BLOUNT SPRINGS TO JACKSONVILLE. A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATER UPDATES ON THIS SITUATION. $$ ALZ011>015-022-023-030>032-034-142200- /O.NEW.KBMX.WW.Y.0005.100215T0000Z-100215T1500Z/ MARION-LAMAR-FAYETTE-WINSTON-WALKER-PICKENS-TUSCALOOSA-SUMTER- GREENE-HALE-BIBB- INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON... FAYETTE...DOUBLE SPRINGS...JASPER...CARROLLTON...TUSCALOOSA... LIVINGSTON...EUTAW...GREENSBORO...MOUNDVILLE...CENTREVILLE 337 AM CST SUN FEB 14 2010 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST MONDAY. A STRONG STORM SYSTEM WILL DEVELOP OVER PORTIONS OF CENTRAL ALABAMA LATE SUNDAY AND CONTINUE INTO MONDAY MORNING. ALTHOUGH THIS EVENT IS EXPECTED TO BEGIN AS RAIN SUNDAY EVENING...A CHANGE OVER TO SNOW IS EXPECTED AS COLDER TEMPERATURES SETTLE ACROSS THE AREA AFTER SUNSET. ACCUMULATIONS OF ONE TO TWO INCHES WILL BE POSSIBLE IN ADVISORY AREA...ESPECIALLY NORTH OF THE INTERSTATE 20 CORRIDOR. ACCUMULATIONS OF ONE-HALF TO ONE AND A HALF INCHES ARE EXPECTED ALONG AND SOUTH OF THE INTERSTATE 20 CORRIDOR. A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATER UPDATES ON THIS SITUATION. $$ ALZ024-025-027>029-035>038-047-142200- /O.NEW.KBMX.WW.Y.0005.100215T0300Z-100215T1800Z/ JEFFERSON-SHELBY-TALLADEGA-CLAY-RANDOLPH-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-LEE- INCLUDING THE CITIES OF...BIRMINGHAM...HOOVER...COLUMBIANA... PELHAM...ALABASTER...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE... CLANTON...ROCKFORD...ALEXANDER CITY...DADEVILLE...VALLEY... LANETT...LAFAYETTE...AUBURN...OPELIKA 337 AM CST SUN FEB 14 2010 ...WINTER WEATHER ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO NOON CST MONDAY... THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST MONDAY. A STRONG STORM SYSTEM WILL DEVELOP OVER PORTIONS OF CENTRAL ALABAMA LATE SUNDAY AND CONTINUE INTO MONDAY MORNING. ALTHOUGH THIS EVENT IS EXPECTED TO BEGIN AS RAIN SUNDAY EVENING...A CHANGE OVER TO SNOW IS EXPECTED AS COLDER TEMPERATURES SETTLE ACROSS THE AREA AFTER SUNSET. ACCUMULATIONS OF ONE TO TWO INCHES WILL BE POSSIBLE IN THE ADVISORY AREA...ESPECIALLY ALONG AND NORTH OF THE INTERSTATE 20 CORRIDOR. ACCUMULATIONS OF ONE-HALF TO ONE AND A HALF INCHES ARE EXPECTED SOUTH OF THE INTERSTATE 20...AND ALONG THE HIGHWAY 280 CORRIDORS. A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATER UPDATES ON THIS SITUATION. $$
4 follow-up statements
933 WWUS44 KBMX 141959 WSWBMX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BIRMINGHAM AL 159 PM CST SUN FEB 14 2010 ...SIGNIFICANT WINTER STORM EXPECTED THIS EVENING THROUGH MONDAY... ALZ024-025-027>029-150600- /O.UPG.KBMX.WW.Y.0005.100215T0300Z-100215T1800Z/ /O.EXB.KBMX.WS.W.0002.100215T0500Z-100215T1800Z/ JEFFERSON-SHELBY-TALLADEGA-CLAY-RANDOLPH- INCLUDING THE CITIES OF...BIRMINGHAM...HOOVER...COLUMBIANA... PELHAM...ALABASTER...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE 159 PM CST SUN FEB 14 2010 ...WINTER STORM WARNING IN EFFECT FROM 11 PM THIS EVENING TO NOON CST MONDAY... THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO NOON CST MONDAY. A STRONG STORM SYSTEM WILL DEVELOP OVER PORTIONS OF CENTRAL ALABAMA LATE TONIGHT AND CONTINUE THROUGH MONDAY. ALTHOUGH THIS EVENT IS EXPECTED TO BEGIN AS RAIN THIS EVENING...A CHANGE OVER TO SNOW IS EXPECTED AS COLDER TEMPERATURES SETTLE ACROSS THE AREA AFTER 11 PM. ACCUMULATIONS OF TWO TO THREE INCHES WILL BE POSSIBLE IN THE WARNED AREA...ESPECIALLY ALONG AND NORTH OF A LINE FROM VESTAVIA HILLS TO CHILDERSBURG...TO WEDOWEE. THERE COULD BE ISOLATED AREAS WITH AS MUCH AS FOUR INCHES. A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATER UPDATES ON THIS SITUATION. $$ ALZ017>021-026-150600- /O.EXT.KBMX.WS.W.0002.100215T0500Z-100215T1800Z/ BLOUNT-ETOWAH-CALHOUN-CHEROKEE-CLEBURNE-ST. CLAIR- INCLUDING THE CITIES OF...ONEONTA...GADSDEN...ANNISTON...CENTRE... HEFLIN...PELL CITY...MOODY 159 PM CST SUN FEB 14 2010 ...WINTER STORM WARNING NOW IN EFFECT FROM 11 PM THIS EVENING TO NOON CST MONDAY... THE WINTER STORM WARNING IS NOW IN EFFECT FROM 11 PM THIS EVENING TO NOON CST MONDAY. A STRONG STORM SYSTEM WILL DEVELOP OVER PORTIONS OF CENTRAL ALABAMA LATE TONIGHT AND CONTINUE THROUGH MONDAY. ALTHOUGH THIS EVENT IS EXPECTED TO BEGIN AS RAIN THIS EVENING...A CHANGE OVER TO SNOW IS EXPECTED AS COLDER TEMPERATURES SETTLE ACROSS THE AREA AFTER 11 PM. ACCUMULATIONS OF TWO TO THREE INCHES WILL BE POSSIBLE IN THE WARNED AREA...ESPECIALLY ALONG AND NORTH OF A LINE FROM VESTAVIA HILLS TO CHILDERSBURG...TO WEDOWEE. THERE COULD BE ISOLATED AREAS WITH AS MUCH AS FOUR INCHES. A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATER UPDATES ON THIS SITUATION. $$ ALZ040>046-048>050-150600- /O.EXB.KBMX.WW.Y.0005.100215T0500Z-100215T1800Z/ DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-BULLOCK-RUSSELL- PIKE-BARBOUR- INCLUDING THE CITIES OF...SELMA...PRATTVILLE...FORT DEPOSIT... HAYNEVILLE...WETUMPKA...TALLASSEE...MONTGOMERY...TUSKEGEE... UNION SPRINGS...PHENIX CITY...TROY...EUFAULA 159 PM CST SUN FEB 14 2010 ...WINTER WEATHER ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO NOON CST MONDAY... THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO NOON CST MONDAY. A STRONG STORM SYSTEM WILL DEVELOP OVER PORTIONS OF CENTRAL ALABAMA LATE TONIGHT AND CONTINUE INTO MONDAY. ALTHOUGH THIS EVENT IS EXPECTED TO BEGIN AS RAIN OVERNIGHT TONIGHT...A CHANGE OVER TO SNOW IS EXPECTED AS COLDER TEMPERATURES SETTLE ACROSS THE AREA AFTER MIDNIGHT. ACCUMULATIONS OF ONE TO ONE-HALF INCHES WILL BE POSSIBLE IN ADVISORY AREA...ESPECIALLY NORTH OF THE INTERSTATE 85 CORRIDOR. ACCUMULATIONS OF ONE-HALF TO ONE INCH ARE EXPECTED ALONG AND SOUTH OF THE INTERSTATE 85 CORRIDOR BY MONDAY MORNING. A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATER UPDATES ON THIS SITUATION. $$ ALZ033-039-150600- /O.EXA.KBMX.WW.Y.0005.100215T0000Z-100215T1500Z/ PERRY-MARENGO- INCLUDING THE CITIES OF...MARION...DEMOPOLIS...LINDEN 159 PM CST SUN FEB 14 2010 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST MONDAY. A STRONG STORM SYSTEM WILL DEVELOP OVER PORTIONS OF CENTRAL ALABAMA LATE SUNDAY AND CONTINUE INTO MONDAY MORNING. ALTHOUGH THIS EVENT IS EXPECTED TO BEGIN AS RAIN THIS EVENING...A CHANGE OVER TO SNOW IS EXPECTED AS COLDER TEMPERATURES SETTLE ACROSS THE AREA AFTER SUNSET. ACCUMULATIONS OF ONE TO TWO INCHES WILL BE POSSIBLE IN ADVISORY AREA...ESPECIALLY NORTH OF THE INTERSTATE 20 CORRIDOR. ACCUMULATIONS OF ONE-HALF TO ONE AND A HALF INCHES ARE EXPECTED ALONG AND SOUTH OF THE INTERSTATE 20 CORRIDOR. A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATER UPDATES ON THIS SITUATION. $$ ALZ035>038-047-150600- /O.EXT.KBMX.WW.Y.0005.100215T0500Z-100215T1800Z/ CHILTON-COOSA-TALLAPOOSA-CHAMBERS-LEE- INCLUDING THE CITIES OF...CLANTON...ROCKFORD...ALEXANDER CITY... DADEVILLE...VALLEY...LANETT...LAFAYETTE...AUBURN...OPELIKA 159 PM CST SUN FEB 14 2010 ...WINTER WEATHER ADVISORY NOW IN EFFECT FROM 11 PM THIS EVENING TO NOON CST MONDAY... THE WINTER WEATHER ADVISORY IS NOW IN EFFECT FROM 11 PM THIS EVENING TO NOON CST MONDAY. A STRONG STORM SYSTEM WILL DEVELOP OVER PORTIONS OF CENTRAL ALABAMA LATE TONIGHT AND CONTINUE INTO MONDAY. ALTHOUGH THIS EVENT IS EXPECTED TO BEGIN AS RAIN OVERNIGHT TONIGHT...A CHANGE OVER TO SNOW IS EXPECTED AS COLDER TEMPERATURES SETTLE ACROSS THE AREA CLOSE TO SUNRISE. ACCUMULATIONS OF ONE TO ONE-HALF INCHES WILL BE POSSIBLE IN ADVISORY AREA...ESPECIALLY NORTH OF THE INTERSTATE 85 CORRIDOR. ACCUMULATIONS OF ONE-HALF TO ONE INCH ARE EXPECTED ALONG AND SOUTH OF THE INTERSTATE 85 CORRIDOR BY MONDAY MORNING. A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATER UPDATES ON THIS SITUATION. $$ ALZ011>015-022-023-030>032-034-150600- /O.CON.KBMX.WW.Y.0005.100215T0000Z-100215T1500Z/ MARION-LAMAR-FAYETTE-WINSTON-WALKER-PICKENS-TUSCALOOSA-SUMTER- GREENE-HALE-BIBB- INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON... FAYETTE...DOUBLE SPRINGS...JASPER...CARROLLTON...TUSCALOOSA... LIVINGSTON...EUTAW...GREENSBORO...MOUNDVILLE...CENTREVILLE 159 PM CST SUN FEB 14 2010 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST MONDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST MONDAY. A STRONG STORM SYSTEM WILL DEVELOP OVER PORTIONS OF CENTRAL ALABAMA LATE SUNDAY AND CONTINUE INTO MONDAY MORNING. ALTHOUGH THIS EVENT IS EXPECTED TO BEGIN AS RAIN THIS EVENING...A CHANGE OVER TO SNOW IS EXPECTED AS COLDER TEMPERATURES SETTLE ACROSS THE AREA AFTER SUNSET. ACCUMULATIONS OF ONE TO TWO INCHES WILL BE POSSIBLE IN ADVISORY AREA...ESPECIALLY NORTH OF THE INTERSTATE 20 CORRIDOR. ACCUMULATIONS OF ONE-HALF TO ONE AND A HALF INCHES ARE EXPECTED ALONG AND SOUTH OF THE INTERSTATE 20 CORRIDOR. A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATER UPDATES ON THIS SITUATION. $$
782 WWUS44 KBMX 142208 AAA WSWBMX URGENT - WINTER WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE BIRMINGHAM AL 408 PM CST SUN FEB 14 2010 ...SIGNIFICANT WINTER STORM EXPECTED THIS EVENING THROUGH MONDAY... ALZ017>021-024>029-150615- /O.CON.KBMX.WS.W.0002.100215T0500Z-100215T1800Z/ BLOUNT-ETOWAH-CALHOUN-CHEROKEE-CLEBURNE-JEFFERSON-SHELBY- ST. CLAIR-TALLADEGA-CLAY-RANDOLPH- INCLUDING THE CITIES OF...ONEONTA...GADSDEN...ANNISTON...CENTRE... HEFLIN...BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER... PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE 408 PM CST SUN FEB 14 2010 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO NOON CST MONDAY... A WINTER STORM WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO NOON CST MONDAY. A STRONG STORM SYSTEM WILL DEVELOP OVER PORTIONS OF CENTRAL ALABAMA LATE TONIGHT AND CONTINUE THROUGH MONDAY. ALTHOUGH THIS EVENT IS EXPECTED TO BEGIN AS RAIN THIS EVENING...A CHANGE OVER TO SNOW IS EXPECTED AS COLDER TEMPERATURES SETTLE ACROSS THE AREA AFTER 11 PM. ACCUMULATIONS OF TWO TO THREE INCHES WILL BE POSSIBLE IN THE WARNED AREA...ESPECIALLY ALONG AND NORTH OF A LINE FROM VESTAVIA HILLS TO CHILDERSBURG...TO WEDOWEE. THERE COULD BE ISOLATED AREAS WITH AS MUCH AS FOUR INCHES. A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATER UPDATES ON THIS SITUATION. $$ ALZ011>015-022-023-030>034-039-150615- /O.CON.KBMX.WW.Y.0005.100215T0000Z-100215T1500Z/ MARION-LAMAR-FAYETTE-WINSTON-WALKER-PICKENS-TUSCALOOSA-SUMTER- GREENE-HALE-PERRY-BIBB-MARENGO- INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON... FAYETTE...DOUBLE SPRINGS...JASPER...CARROLLTON...TUSCALOOSA... LIVINGSTON...EUTAW...GREENSBORO...MOUNDVILLE...MARION... CENTREVILLE...DEMOPOLIS...LINDEN 408 PM CST SUN FEB 14 2010 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST MONDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST MONDAY. A STRONG STORM SYSTEM WILL DEVELOP OVER PORTIONS OF CENTRAL ALABAMA LATE SUNDAY AND CONTINUE INTO MONDAY MORNING. ALTHOUGH THIS EVENT IS EXPECTED TO BEGIN AS RAIN THIS EVENING...A CHANGE OVER TO SNOW IS EXPECTED AS COLDER TEMPERATURES SETTLE ACROSS THE AREA AFTER SUNSET. ACCUMULATIONS OF ONE TO TWO INCHES WILL BE POSSIBLE IN ADVISORY AREA...ESPECIALLY NORTH OF THE INTERSTATE 20 CORRIDOR. ACCUMULATIONS OF ONE TO ONE AND A HALF INCHES ARE EXPECTED ALONG AND SOUTH OF THE INTERSTATE 20 CORRIDOR AND WEST OF INTERSTATE 65. A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATER UPDATES ON THIS SITUATION. $$ ALZ035>038-040>050-150615- /O.CON.KBMX.WW.Y.0005.100215T0500Z-100215T1800Z/ CHILTON-COOSA-TALLAPOOSA-CHAMBERS-DALLAS-AUTAUGA-LOWNDES-ELMORE- MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- INCLUDING THE CITIES OF...CLANTON...ROCKFORD...ALEXANDER CITY... DADEVILLE...VALLEY...LANETT...LAFAYETTE...SELMA...PRATTVILLE... FORT DEPOSIT...HAYNEVILLE...WETUMPKA...TALLASSEE...MONTGOMERY... TUSKEGEE...UNION SPRINGS...AUBURN...OPELIKA...PHENIX CITY... TROY...EUFAULA 408 PM CST SUN FEB 14 2010 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO NOON CST MONDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO NOON CST MONDAY. A STRONG STORM SYSTEM WILL DEVELOP OVER PORTIONS OF CENTRAL ALABAMA LATE TONIGHT AND CONTINUE INTO MONDAY. ALTHOUGH THIS EVENT IS EXPECTED TO BEGIN AS RAIN OVERNIGHT TONIGHT...A CHANGE OVER TO SNOW IS EXPECTED AS COLDER TEMPERATURES SETTLE ACROSS THE AREA CLOSE TO SUNRISE. ACCUMULATIONS OF ONE TO TWO INCHES WILL BE POSSIBLE IN ADVISORY AREA...ESPECIALLY NORTH OF THE INTERSTATE 85 CORRIDOR. MEANWHILE...ACCUMULATIONS OF ONE-HALF TO ONE INCH ARE EXPECTED ALONG AND SOUTH OF THE INTERSTATE 85 CORRIDOR BY MONDAY MORNING. A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATER UPDATES ON THIS SITUATION. $$
443 WWUS44 KBMX 150448 WSWBMX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BIRMINGHAM AL 1048 PM CST SUN FEB 14 2010 ...WINTER STORM TO PASS THROUGH ALABAMA LATE TONIGHT AND MONDAY MORNING... ALZ025-027>029-151100- /O.CAN.KBMX.WS.W.0002.100215T0500Z-100215T1800Z/ /O.EXA.KBMX.WW.Y.0005.100215T0500Z-100215T1800Z/ SHELBY-TALLADEGA-CLAY-RANDOLPH- INCLUDING THE CITIES OF...COLUMBIANA...PELHAM...ALABASTER... TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE 1048 PM CST SUN FEB 14 2010 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON CST MONDAY... ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT UNTIL NOON CST MONDAY. THE WINTER STORM WARNING HAS BEEN CANCELLED. A LOW PRESSURE SYSTEM WILL PASS TO THE NORTH OF ALABAMA BEFORE SUNRISE MONDAY...AND PUSH A STRONG COLD FRONT THROUGH CENTRAL ALABAMA. ALTHOUGH THE EVENT WILL BEGIN AS RAIN...A CHANGE OVER TO SNOW IS EXPECTED AS COLDER TEMPERATURES SETTLE ACROSS THE AREA. SNOWFALL ACCUMULATION OF ONE TO TWO INCHES IS POSSIBLE IN THE ADVISORY AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ ALZ017>021-024-026-151100- /O.CON.KBMX.WS.W.0002.100215T0500Z-100215T1800Z/ BLOUNT-ETOWAH-CALHOUN-CHEROKEE-CLEBURNE-JEFFERSON-ST. CLAIR- INCLUDING THE CITIES OF...ONEONTA...GADSDEN...ANNISTON...CENTRE... HEFLIN...BIRMINGHAM...HOOVER...PELL CITY...MOODY 1048 PM CST SUN FEB 14 2010 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON CST MONDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON CST MONDAY. A LOW PRESSURE SYSTEM WILL PASS TO THE NORTH OF ALABAMA BEFORE SUNRISE MONDAY...AND PUSH A STRONG COLD FRONT THROUGH CENTRAL ALABAMA. ALTHOUGH THE EVENT WILL BEGIN AS RAIN...A CHANGE OVER TO SNOW IS EXPECTED AS COLDER TEMPERATURES SETTLE ACROSS THE AREA. SNOWFALL ACCUMULATION OF TWO TO THREE INCHES IS POSSIBLE IN THE WARNED AREA...ESPECIALLY ALONG AND NORTH OF A LINE FROM BIRMINGHAM TO JACKSONVILLE. A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATER UPDATES ON THIS SITUATION. $$ ALZ011>015-022-023-030>034-039-151100- /O.CON.KBMX.WW.Y.0005.000000T0000Z-100215T1500Z/ MARION-LAMAR-FAYETTE-WINSTON-WALKER-PICKENS-TUSCALOOSA-SUMTER- GREENE-HALE-PERRY-BIBB-MARENGO- INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON... FAYETTE...DOUBLE SPRINGS...JASPER...CARROLLTON...TUSCALOOSA... LIVINGSTON...EUTAW...GREENSBORO...MOUNDVILLE...MARION... CENTREVILLE...DEMOPOLIS...LINDEN 1048 PM CST SUN FEB 14 2010 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST MONDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST MONDAY. A LOW PRESSURE SYSTEM WILL PASS TO THE NORTH OF ALABAMA BEFORE SUNRISE MONDAY...AND PUSH A STRONG COLD FRONT THROUGH CENTRAL ALABAMA. ALTHOUGH THE EVENT WILL BEGIN AS RAIN...A CHANGE OVER TO SNOW IS EXPECTED AS COLDER TEMPERATURES SETTLE ACROSS THE AREA. SNOWFALL ACCUMULATION OF ONE TO TWO INCHES IS POSSIBLE IN ADVISORY AREA...MAINLY NORTH OF THE INTERSTATE 20 CORRIDOR. SNOWFALL ACCUMULATION UP TO ONE INCH IS POSSIBLE SOUTH OF THE INTERSTATE 20 CORRIDOR AND WEST OF INTERSTATE 65. A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATER UPDATES ON THIS SITUATION. $$ ALZ035>038-040>050-151100- /O.CON.KBMX.WW.Y.0005.100215T0500Z-100215T1800Z/ CHILTON-COOSA-TALLAPOOSA-CHAMBERS-DALLAS-AUTAUGA-LOWNDES-ELMORE- MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- INCLUDING THE CITIES OF...CLANTON...ROCKFORD...ALEXANDER CITY... DADEVILLE...VALLEY...LANETT...LAFAYETTE...SELMA...PRATTVILLE... FORT DEPOSIT...HAYNEVILLE...WETUMPKA...TALLASSEE...MONTGOMERY... TUSKEGEE...UNION SPRINGS...AUBURN...OPELIKA...PHENIX CITY... TROY...EUFAULA 1048 PM CST SUN FEB 14 2010 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY. A LOW PRESSURE SYSTEM WILL PASS TO THE NORTH OF ALABAMA BEFORE SUNRISE MONDAY...AND PUSH A STRONG COLD FRONT THROUGH CENTRAL ALABAMA. ALTHOUGH THE EVENT WILL BEGIN AS RAIN...A CHANGE OVER TO SNOW IS EXPECTED AS COLDER TEMPERATURES SETTLE ACROSS THE AREA. SNOWFALL ACCUMULATION OF ONE TO TWO INCHES WILL BE POSSIBLE IN ADVISORY AREA...MAINLY NORTH OF THE INTERSTATE 85 CORRIDOR. MEANWHILE...ACCUMULATIONS OF ONE-HALF TO ONE INCH ARE EXPECTED ALONG AND SOUTH OF THE INTERSTATE 85 CORRIDOR. A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATER UPDATES ON THIS SITUATION. $$
705 WWUS44 KBMX 151004 WSWBMX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BIRMINGHAM AL 404 AM CST MON FEB 15 2010 ...BRIEF LIGHT SNOW POSSIBLE EARLY THIS MORNING... ALZ017>021-026-151300- /O.CAN.KBMX.WS.W.0002.000000T0000Z-100215T1800Z/ /O.NEW.KBMX.WW.Y.0006.100215T1004Z-100215T1300Z/ BLOUNT-ETOWAH-CALHOUN-CHEROKEE-CLEBURNE-ST. CLAIR- INCLUDING THE CITIES OF...ONEONTA...GADSDEN...ANNISTON...CENTRE... HEFLIN...PELL CITY...MOODY 404 AM CST MON FEB 15 2010 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 AM CST THIS MORNING... ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT UNTIL 7 AM CST THIS MORNING. THE WINTER STORM WARNING HAS BEEN CANCELLED. RAIN WILL BRIEFLY CHANGE OVER TO SNOW EARLY THIS MORNING BEFORE ENDING. SNOW ACCUMULATION WILL BE LIGHT...WITH MOST AREAS LESS THAN ONE INCH. A WINTER WEATHER ADVISORY MEANS THAT LIGHT SNOW MAY CAUSE SOME TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND USE CAUTION WHILE DRIVING. $$ ALZ024-151115- /O.CAN.KBMX.WS.W.0002.000000T0000Z-100215T1800Z/ JEFFERSON- INCLUDING THE CITIES OF...BIRMINGHAM...HOOVER 404 AM CST MON FEB 15 2010 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS CANCELLED THE WINTER STORM WARNING. $$ ALZ025-027>029-035>038-040>050-151115- /O.CAN.KBMX.WW.Y.0005.000000T0000Z-100215T1800Z/ SHELBY-TALLADEGA-CLAY-RANDOLPH-CHILTON-COOSA-TALLAPOOSA-CHAMBERS- DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-BULLOCK-LEE- RUSSELL-PIKE-BARBOUR- INCLUDING THE CITIES OF...COLUMBIANA...PELHAM...ALABASTER... TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE...CLANTON...ROCKFORD... ALEXANDER CITY...DADEVILLE...VALLEY...LANETT...LAFAYETTE... SELMA...PRATTVILLE...FORT DEPOSIT...HAYNEVILLE...WETUMPKA... TALLASSEE...MONTGOMERY...TUSKEGEE...UNION SPRINGS...AUBURN... OPELIKA...PHENIX CITY...TROY...EUFAULA 404 AM CST MON FEB 15 2010 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS CANCELLED THE WINTER WEATHER ADVISORY. $$ ALZ011>015-022-023-030>034-039-151115- /O.CAN.KBMX.WW.Y.0005.000000T0000Z-100215T1500Z/ MARION-LAMAR-FAYETTE-WINSTON-WALKER-PICKENS-TUSCALOOSA-SUMTER- GREENE-HALE-PERRY-BIBB-MARENGO- INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON... FAYETTE...DOUBLE SPRINGS...JASPER...CARROLLTON...TUSCALOOSA... LIVINGSTON...EUTAW...GREENSBORO...MOUNDVILLE...MARION... CENTREVILLE...DEMOPOLIS...LINDEN 404 AM CST MON FEB 15 2010 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS CANCELLED THE WINTER WEATHER ADVISORY. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this winter storm warning went out at Feb 13, 11:30 PM CST, 4 hours 7 minutes earlier.
Area forecast discussion, Feb 13, 11:30 PM CST, 4 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 1130 PM CST SAT FEB 13 2010 .UPDATE...FOR 06Z AVIATION. && .DISCUSSION... SKIES ARE MOSTLY CLEAR ACROSS CENTRAL ALABAMA AT THE MOMENT. A FAST MOVING UPPER SHORT WAVE TROF WILL PASS NORTH OF ALABAMA DURING THE OVERNIGHT HOURS. SURFACE TEMPERATURES ARE JUMPING UP AND DOWN IN SOME AREAS DUE TO WEAK WESTERLY LOW LEVEL FLOW. TEMPERATURES WILL LIKELY NOT FALL MUCH MORE ACROSS NORTHWEST ALABAMA...WITH READINGS SLOWLY FALLING ELSEWHERE. AN EXTENSIVE AREA OF MID LEVEL CLOUDS IS UPSTREAM FROM AREA AND WILL PUSH ACROSS NORTH ALABAMA OVERNIGHT. SOME LIGHT PRECIPITATION WILL ACCOMPANY SHORT WAVE TROF...BUT AIR MASS TOO DRY ACROSS CENTRAL ALABAMA FOR ANY ACCUMULATION. THE MAIN WEATHER MAKER WILL PUSH THROUGH ALABAMA SUNDAY NIGHT. IT SEEMS THAT MOST OF THE PRECIPITATION WITH THIS SYSTEM WILL BE RIGHT ALONG OR JUST BEHIND SURFACE FRONT. IT IS THE PRECIPITATION THAT IS POST-FRONTAL THAT WILL BRING POSSIBLE SNOW TO AREA. THERE WILL LIKELY BE A BRIEF PERIOD WHERE THERMAL PROFILE WILL BECOME COLD ENOUGH FOR SOME SNOW...PROBABLY NOT LASTING FOR MORE THAN TWO HOURS. 58/ROSE && .AVIATION...06Z TAF DISCUSSION. CLEAR SKIES AT ALL SITES AT ISSUANCE. A MID LEVEL CLOUDS SHOULD SWING ACROSS OUR NORTHERN SITES...BUT VFR CONDITIONS WILL PREVAIL WITH LIGHT TO CALM WINDS. RAINS WILL BEGIN TO MOVE IN TOWARDS THE END OF THIS TAF PERIOD... WITH CIGS SLOWLY DETERIORATING DURING THE AFTERNOON HOURS FROM WEST TO EAST. SHOULD SEE MVFR CIGS AT TCL BY 20Z...BHM/EET BY 22Z. RAIN IS EXPECTED AT TCL BY 03-04Z...AND THEN SHOULD SPREAD EASTWARD THROUGH THE REMAINDER OF THE PERIOD...SLOWLY. RAINS MAY NOT BEGIN AT MGM AND TOI UNTIL AFTER 06Z. EXPECT LOWER VIS WITH RAIN AS WELL. REMINDER NOTE: WILL CONTINUE TO INCLUDE THE LINE (AMD LTD TO VIS WIND AND WX) FOR KEET DUE TO CONTINUED CONCERN OVER THE CEILOMETER. THE CEILOMETER WILL BE IN TESTING PHASE THROUGH FEBRUARY. 27 && .BMX WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Feb 13, 7:26 PM CST, 8 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 726 PM CST SAT FEB 13 2010 ALZ011>015-017>050-150132- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 726 PM CST SAT FEB 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PORTIONS OF CENTRAL ALABAMA MAY RECEIVE MORE SNOW SUNDAY NIGHT AND MONDAY MORNING. THE BEST CHANCES FOR MEASURABLE SNOW WILL BE NORTH OF A LINE THAT STRETCHES FROM ALICEVILLE...TO COLUMBIANA...TO ROANOKE. THE LATEST FORECASTS SUGGEST THAT AROUND AN INCH OF SNOW IS LIKELY TO FALL IN THIS AREA...WITH ISOLATED SNOWFALL OF UP TO TWO INCHES POSSIBLE. THE PRECIPITATION MAY START OUT AS RAIN SUNDAY EVENING...BUT WILL LIKELY TRANSITION OVER TO SNOW AROUND OR JUST AFTER MIDNIGHT SUNDAY NIGHT. THE SNOW WILL LIKELY LAST UNTIL THE EARLY MORNING HOURS ON MONDAY. TEMPERATURES WILL DROP BACK BELOW FREEZING AREA WIDE BY MONDAY EVENING. ANY LEFT OVER AREAS OF WATER...CAUSED BY RAIN OR MELTED SNOW...WILL LIKELY FREEZE AGAIN MONDAY NIGHT. THIS WILL CAUSE ANOTHER NIGHT OF HAZARDOUS TRAVEL CONDITIONS AS BLACK ICE COULD BECOME A PROBLEM. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED SUNDAY NIGHT INTO MONDAY MORNING...DUE TO THE POTENTIAL FOR MEASURABLE SNOW. 27
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 14, 3:37 AM CST | Winter Weather Advisory | BMX | Autauga, Barbour, Bibb, Bullock, Chambers, Chilton and 27 more | 24 hr |
Nearby
Winter Storm Warnings in Alabama, 2010Every winter storm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.